# SDR DXTA2024012210696

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20686
- Aircraft time: 7,229 hours, 4,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Failed
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRENCE DOOR WILL NOT CLOSE. REACHES A HALF WAY POINT AND WILL NOT MOVE FURTHER. DOOR WILL NOT OPEN FULLY. AIRSTAIR UNUSABLE.  CREW WHO EXPLAINED THAT FUELER BUMPED THE INNER DOOR HANDLE TO THE LOCKED POSTION WHILE DOOR WAS OPEN. RECYCLED HANDLE TO THE UNLOCKED POSTION AND CLOSED DOOR WITH NO FAULTS NOTED. COMPLETED ADJUSTMENT TEST OF DOOR IAW CL350 AMM 52-11-00, OPS CHECK GOOD. NOTED MINOR SCUFFED PAINT ON FUSELAGE SKIN FROM DOOR TOUCHING PAINT, PROX L" X 0.25", NO DENTS OR SCRATCHES NOTED IN SKIN. TOUCHED UP PAINT IAW CL350 SRM 51- 1-10 AS REQUIRED.
